manuscripta mathematica

, Volume 17, Issue 3, pp 267–290 | Cite as

Vektorwertige Distributionen als Randverteilungen holomorpher Funktionen

  • Dietmar Vogt


This paper is concerned with the problem, for which locally convex spaces E every E-valued distribution on ℝ is representable by the boundary values of an E-valued holomorphic function on ℂ/ℝ, resp. for which spaces\(\frac{\partial }{{\partial \bar z}}f = g\) is solvable in C(ℝ2,E). This is known in the case of (F)-spaces. A complete solution is given in the case of (DF)-spaces. The class of (DF)-spaces, we obtain, turns out to be interesting in a much wider context. This will be contained in a forthcoming paper.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    GROTHENDIECK, A.: Produits tensoriels topologiques et espaces nucléaires, Mem. Am. Math. Soc. 16 (1955)Google Scholar
  2. 2.
    HÖRMANDER, L.: An Introduction to Complex Analysis in Several Variables, Princeton 1966Google Scholar
  3. 3.
    ITANO, M.: On the Distributional Boundary Values of Vector-Valued Holomorphic Functions, Journ. Sc. Hiroshima Univ. 32 (1963), 397–440Google Scholar
  4. 4.
    KÖTHE, G.: Topologische lineare Räume, Heidelberg 1960Google Scholar
  5. 5.
    MARTINEAU, A.: Distributions et valeurs au bord des fonctions holomorphes, Proc. Intern. Summer Inst., Lissabon 1964Google Scholar
  6. 6.
    MEISE, R.: Darstellung von Distributionen durch holomorphe Funktionen, Diplomarbeit Mainz 1968Google Scholar
  7. 7.
    PIETSCH, A.: Nukleare lokalkonvexe Räume, Berlin 1969Google Scholar
  8. 8.
    SCHWARTZ, L.: Théorie des distributions à valeurs vectorielles I, II, Ann. Inst. Fourier 7 (1957), 1–142, bzw. 8 (1958), l–120Google Scholar
  9. 9.
    TILLMANN, H.G.: Darstellung der Schwartzschen Distributionen durch analytische Funktionen, Math. Z. 77 (1961), 106–124Google Scholar
  10. 10.
    TILLMANN, H.G.: Darstellung vektorwertiger Distributionen durch holomorphe Funktionen, Math. Ann. 151 (1963), 286–295Google Scholar
  11. 11.
    VOGT, D.: Distributionen auf dem ℝN als Randverteilungen holomorpher Funktionen, J. reine angew. Math. 261 (1973), 134–145Google Scholar
  12. 12.
    VOGT, D.: Temperierte vektorwertige Distributionen und langsam wachsende holomorphe Funktionen, Math. Z. 132 (1973), 227–237Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Dietmar Vogt
    • 1
  1. 1.Fachbereich Mathematik der Gesamthochschule Wuppertal56 Wuppertal 1West Germany

Personalised recommendations